# SDR C7WA200400009

- Difficulty date: April 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRANCE DOOR AFT LOWER STRAP CRACKED.  REPAIRED STRAP IAW B727 SRM 51-40-4.  (M)
